Critical properties of bipartite permutation graphs

Alecu, B. orcid.org/0000-0002-5515-9145, Lozin, V. and Malyshev, D. (2024) Critical properties of bipartite permutation graphs. Journal of Graph Theory, 105 (1). pp. 34-60. ISSN 0364-9024

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2023 The Authors. Journal of Graph Theory published by Wiley Periodicals LLC. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: bipartite permutation graphs; induced subgraph isomorphism; universal graph; well-quasi-ordering
Dates:
  • Published: January 2024
  • Published (online): 1 August 2023
  • Accepted: 10 July 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) > Algorithms & Complexity
Depositing User: Symplectic Publications
Date Deposited: 24 Apr 2024 14:49
Last Modified: 24 Apr 2024 14:49
Status: Published
Publisher: Wiley
Identification Number: 10.1002/jgt.23011
Open Archives Initiative ID (OAI ID):

Export

Statistics